The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 1, Issue 6


preprint available
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Lawrence Baggett, University of Colorado
Guest





PostPosted: Fri Oct 09, 1992 8:16 pm    
Subject: preprint available
Reply with quote

preprint available

The following preprint is available.

General Existence Theorems for Orthonormal Wavelets,
An Abstract Approach

L. Baggett, A. Careyg, W. Morang, P. Ohring

Abstract:
Methods from noncommutative harmonic analysis are used to
develop an abstract theory of orthonormal wavelets.
The relationship between the existence of an
orthonormal wavelet and the existence of a multi-resolution is
clarified, and four theorems guaranteeing the
existence of wavelets are proved.
As a special case of the fourth theorem,
a generalization of known results on the existence of
smooth wavelets having compact support is obtained.

Request by email to baggett@boulder.colorado.edu
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025261 seconds : 18 queries executed : GZIP compression disabled